Open Access

Multiple Wiener integrals and non-Gaussian white noises: a Jacobi field approach


Full Text

Coming Soon.





Article Information

TitleMultiple Wiener integrals and non-Gaussian white noises: a Jacobi field approach
SourceMethods Funct. Anal. Topology, Vol. 1 (1995), no. 1, 61-85
MathSciNet MR1402157
CopyrightThe Author(s) 1995 (CC BY-SA)

Citation Example

E. W. Lytvynov, Multiple Wiener integrals and non-Gaussian white noises: a Jacobi field approach, Methods Funct. Anal. Topology 1 (1995), no. 1, 61-85.


BibTex

@article {MFAT4,
    AUTHOR = {Lytvynov, E. W.},
     TITLE = {Multiple Wiener  integrals  and  non-Gaussian  white  noises:  a Jacobi  field  approach},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {1},
      YEAR = {1995},
    NUMBER = {1},
     PAGES = {61-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=4},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues